# SDR SWIA201642768

- Difficulty date: November 1, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 31,054 hours, 26,639 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - LAV SMOKE ALARM ON LANDING. SMOKE TOILET CAUTION MESSAGE ON ARRIVAL.  NO SMOKE OR FIRE PRESENT.  PERFORMED OPERATIONAL TEST OF LAV SMOKE DETECTION SYSTEM IAW AMM. INSPECTED BOTH ENGINES FOR OIL CONTAMINATION IN BLEEDS.  NONE FOUND. INSPECTED THE APU FOR OIL CONTAMINATION, RAN BOTH ENGINES AND APU WITH BLEEDS ON.  NO SMOKE NOTED.  NO TOILET SMOKE MESSAGE RECEIVED.  OPS CHECKED GOOD.
